# SDR RAIA0011001

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 13,783 hours, 12,253 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 407017
- Condition: Failed
- Location: Battery Bay
- Part time: 9,629 hours, 9,031 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7023-STL- LEFT BATTERY CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED LEFT BATTERY.
